# SDR YTRR079854

- Difficulty date: June 6, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- Aircraft serial: 33005
- Aircraft time: 17,326 hours
- Engine: Pwa PT6T3B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 304547801
- Part serial: EM67263012
- Condition: Erratic
- Location: Itt Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAVE ERRATIC AND ERRONEOUS READINGS DURING GROUND RUN. TRIM COMPENSATOR WAS RECEIVED NEW FROM PRATT AND WHITNEY WITH THE ENGIEN AFTER OVERHAUL.
